MathSciNet Relay Station
MathSciNet bibliographic data
MR1235020 (94i:11033) 11F41 (11F70 11G09 14G10 14G35)
Blasius, Don; Rogawski, Jonathan D. Motives for Hilbert modular forms. Invent. Math. 114 (1993), no. 1, 55–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement